Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/114128
Title: Catalan and an Old Elementary Problem
Authors: Ohtsuka, Hideyuki
Edwards, Steve
Bataille, Michel
Bradie, Brian
Edwards, Steve
Fedak, I. V.
Fleischman, Dmitry
Fontczak, Robert
Koshy, Thomas
Plaza De La Hoz, Ángel 
Schumacher, Raphael
Smith, Jason L.
UNESCO Clasification: 1205 Teoría de números
Issue Date: 2020
Journal: The Fibonacci quarterly 
URI: http://hdl.handle.net/10553/114128
ISSN: 0015-0517
Source: The Fibonacci quarterly [ISSN 0015-0517], v. 58(3), p. 276-277, (Agosto 2020)
Appears in Collections:Comentario
Adobe PDF (3,34 MB)
Show full item record

Page view(s)

23
checked on Dec 3, 2022

Download(s)

9
checked on Dec 3, 2022

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.